| Model Number |
CD2257-40Q |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.It was also noted that the device was in backup mode.There were no patient consequences.
Additional Manufacturer Narrative
Premature battery depletion and backup operation was confirmed by analysis.The cause of backup operation was due to low battery voltage.A device evaluation was performed, and no sources of high current were noted.The cause of the premature battery depletion was consistent with li cluster formation.From these analyses, in the absence of high current draw, it is probable that the premature battery depletion was caused by a lithium cluster induced short circuit.Li clusters are a known depletion mechanism for these advisory products that has been investigated and associated with a field action in october 2016.